# SDR FDEA201107192809

- Difficulty date: July 19, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727233
- Aircraft serial: 21675
- Aircraft time: 49,403 hours, 30,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655456917
- Condition: Corroded
- Location: Bs 440 S20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BULGE STA 440, STR 20R.  CUTOUT DAMAGED SKIN -DAMAGED AREA, FABRICATED REPAIR SKIN, REINFORCING STRAPS, SPLICE PLATE AND TAPERED FILLER AND INSTALLED REPAIR SKIN,  REINFORCING STRAPS,  SPLICE PLATE AND TAPERED FILLER IAW SRM 53-30-3 FIG 12.
